UPDATE: A fourth man is believed to have died from taking the "dangerous" pills. West Mercia police found the 27-year-old in Ketley, Telford on 1 January.
The man's body was found 180 miles from the other three deaths associated with the triangular pills in Suffolk.
Police have issued a warning over a potentially dangerous batch of drugs which are suspected to have killed three people in their twenties and put one in hospital.
One man from Rendlesham, Suffolk, died on Thursday morning. Police believe he had taken a pill which he thought was ecstasy.
Hours later, paramedics treated two men at Provan Court, Ipswich. One was pronounced dead at the scene after suffering a cardiac arrest, while the other was taken to hospital in a critical condition and is said to be recovering.
Police believe the cases may be linked with another drug related death in Ipswich on Christmas Eve.
Chief Inspector Steve Denham told Sky News: "It’s too soon to definitively link the cases but we believe three of the young men have taken a tablet which they believed to be ecstasy.
"Three of them describe a red triangular pill with a Superman ‘S’ symbol embossed on the front. We’re really concerned there’s a batch of those pills."
The batch of Superman pills has been linked with similar tablets found in the Netherlands last month.
The triangular tablets contained a large concentration of PMA, which acts much more slowly than MDMA. This can cause people to take more pills than they need, leading to increased heart rate and high body temperature.
"If you have been offered drugs in the Ipswich area over the past few weeks, in particular ecstasy, we’d urge you to contact us with any information so that we can find those responsible and remove these dangerous drugs from the streets," CI Denham added.
"As well as it being illegal to sell and buy drugs, it can also be very dangerous as we have sadly seen with these tragic deaths.
"We would urge everyone not to be tempted to take illegal drugs, you don’t know where they have come from, what they are made up of, or how your body will react to them."